An occasional beer or glass of wine won't be of much harm, but carefully monitor drinking - it is never ever a good idea to drink even moderately on the anti-depressants. Wellbutrin reduces the seizure threshold, and if you drink, you are putting yourself at greater risk for seizures. I have found that my alcohol tolerance has been reduced, so I have to watch and drink less. I definitely stay away from any drinks that have tequila, including margaritas, because I notice that tequila has the worst effect on my mood the next day.
Shots are absolutely out of the question. If I drink liquor, I only have 1-2 mixed drinks. I took a shot of patron and absolutely regretted it. It slowed me down terribly the next day to the point that my gait was visibly slower, and my mood was thrown off for about 4-5 days afterward.
So moral of the story - keep your drinking to a minimum.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 15 Sep 2010 • 2 answers
Posted 12 Sep 2013 • 1 answer
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer